RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1961, Volume 16, Issue 1(97), Pages 19–90 (Mi umn6565)  

This article is cited in 8 scientific papers (total in 10 papers)

Quasi-linear elliptic equations and variational problems with many independent variables

O. A. Ladyzhenskaya, N. N. Ural'tseva


Full text: PDF file (6956 kB)

English version:
Russian Mathematical Surveys, 1961, 16:1, 17–91

Bibliographic databases:

MSC: 35J50, 35B45, 35B60, 35D05
Received: 12.07.1960

Citation: O. A. Ladyzhenskaya, N. N. Ural'tseva, “Quasi-linear elliptic equations and variational problems with many independent variables”, Uspekhi Mat. Nauk, 16:1(97) (1961), 19–90; Russian Math. Surveys, 16:1 (1961), 17–91

Citation in format AMSBIB
\Bibitem{LadUra61}
\by O.~A.~Ladyzhenskaya, N.~N.~Ural'tseva
\paper Quasi-linear elliptic equations and variational problems with many independent variables
\jour Uspekhi Mat. Nauk
\yr 1961
\vol 16
\issue 1(97)
\pages 19--90
\mathnet{http://mi.mathnet.ru/umn6565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=149075}
\zmath{https://zbmath.org/?q=an:0142.37602}
\transl
\jour Russian Math. Surveys
\yr 1961
\vol 16
\issue 1
\pages 17--91
\crossref{https://doi.org/10.1070/RM1961v016n01ABEH004099}


Linking options:
  • http://mi.mathnet.ru/eng/umn6565
  • http://mi.mathnet.ru/eng/umn/v16/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Norman G. Meyers, “On a class of nonuniformly elliptic quasi-linear equations in the plane”, Arch Rational Mech Anal, 12:1 (1963), 367  crossref  mathscinet
    2. L. D. Kudryavtsev, “The solution of the first boundary-value problem for self-adjoint elliptic equations in the case of an unbounded region”, Math. USSR-Izv., 1:5 (1967), 1131–1151  mathnet  crossref  mathscinet  zmath
    3. Min Ming Tang, “Singular perturbation of some quasilinear elliptic boundary value problems given in divergence form”, Journal of Mathematical Analysis and Applications, 39:1 (1972), 208  crossref
    4. S. F. Morozov, “On the existence of discontinuous solutions for a class of multidimensional quasiregular variational problems”, Math. USSR-Sb., 22:1 (1974), 17–27  mathnet  crossref  mathscinet  zmath
    5. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    6. S. M. Lozinskii, “On the hundredth anniversary of the birth of S. N. Bernstein”, Russian Math. Surveys, 38:3 (1983), 163–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Yu. A. Alkhutov, O. V. Krasheninnikova, “Continuity at boundary points of solutions of quasilinear elliptic equations with a non-standard growth condition”, Izv. Math., 68:6 (2004), 1063–1117  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Yu. A. Alkhutov, “Hölder continuity of $p(x)$-harmonic functions”, Sb. Math., 196:2 (2005), 147–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Yu. A. Alkhutov, O. V. Krasheninnikova, “On the Continuity of Solutions to Elliptic Equations with Variable Order of Nonlinearity”, Proc. Steklov Inst. Math., 261 (2008), 1–10  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:730
    Full text:278
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019